TBU Publications
Repository of TBU Publications

Evolutionary control of chaotic burgers map by means of chaos enhanced differential evolution

DSpace Repository


Find Full text Export to RefWorks
   


Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
ŠENKEŘÍK, Roman, Ivan ZELINKA, Michal PLUHÁČEK a Zuzana KOMÍNKOVÁ OPLATKOVÁ. Evolutionary control of chaotic burgers map by means of chaos enhanced differential evolution. International Journal of Mathematics and Computers in Simulation [online]. 2014, vol. 8, iss. 1, s. 39-45. [cit. 2019-12-06]. ISSN 1998-0159. Dostupné z: http://www.naun.org/main/NAUN/mcs/2014/a102002-094.pdf.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles